# SDR USAA2014042500010

- Difficulty date: April 25, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK CORROSION ON FUSELAGE STRINGER 26R BETWEEN FRAME 65 TO FRAME 66.  REPAIRED FUSELAGE STRINGER 26R BETWEEN FRAME 65 TO FRAME 66 IAW EA 207361.
